Volume 15, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The moduli space of stable quotients

Alina Marian, Dragos Oprea and Rahul Pandharipande

Geometry & Topology 15 (2011) 1651–1706
Bibliography
1 E Arbarello, M Cornalba, P A Griffiths, J Harris, Geometry of algebraic curves, Vol. I, Grundlehren der Math. Wissenschaften 267, Springer (1985) MR770932
2 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
3 I Ciocan-Fontanine, M Kapranov, Virtual fundamental classes via dg-manifolds, Geom. Topol. 13 (2009) 1779 MR2496057
4 I Ciocan-Fontanine, B Kim, Moduli stacks of stable toric quasimaps, Adv. Math. 225 (2010) 3022 MR2729000
5 Y Cooper, The geometry of stable quotients in genus $1$, in preparation
6 C Faber, A conjectural description of the tautological ring of the moduli space of curves, from: "Moduli of curves and abelian varieties" (editors C Faber, E Looijenga), Aspects Math. E33, Vieweg (1999) 109 MR1722541
7 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173 MR1728879
8 W Fulton, Intersection theory, Ergebnisse der Math. und ihrer Grenzgebiete (3) 2, Springer (1984) MR732620
9 E Getzler, R Pandharipande, The Betti numbers of $\mskip2mu\wbar{\mskip-2mu\mathscr M\mskip1mu}\mskip-1mu_{0,n}(r,d)$, J. Algebraic Geom. 15 (2006) 709 MR2237267
10 D Gillam, Deformations of quotients on a product arXiv:1103.5482
11 A B Givental, Equivariant Gromov–Witten invariants, Internat. Math. Res. Notices (1996) 613 MR1408320
12 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
13 J Harris, I Morrison, Moduli of curves, Graduate Texts in Math. 187, Springer (1998) MR1631825
14 B Hassett, Moduli spaces of weighted pointed stable curves, Adv. Math. 173 (2003) 316 MR1957831
15 Y Hu, J Li, Genus-one stable maps, local equations, and Vakil–Zinger's desingularization, Math. Ann. 348 (2010) 929 MR2721647
16 D Joyce, Configurations in abelian categories. IV. Invariants and changing stability conditions, Adv. Math. 217 (2008) 125 MR2357325
17 B Kim, A Kresch, Y G Oh, A compactification of the space of maps from curves arXiv:1105.6143
18 B Kim, R Pandharipande, The connectedness of the moduli space of maps to homogeneous spaces, from: "Symplectic geometry and mirror symmetry (Seoul, 2000)" (editors K Fukaya, Y G Oh, K Ono, G Tian), World Sci. Publ. (2001) 187 MR1882330
19 A Klemm, R Pandharipande, Enumerative geometry of Calabi–Yau $4$–folds, Comm. Math. Phys. 281 (2008) 621 MR2415462
20 M Kontsevich, Y Soibelman, Stability structures, motivic Donaldson–Thomas invariants and cluster transformations arXiv:0811.2435
21 J Lee, T H Parker, A structure theorem for the Gromov–Witten invariants of Kähler surfaces, J. Differential Geom. 77 (2007) 483 MR2362322
22 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
23 B H Lian, K Liu, S T Yau, Mirror principle. I \rm\hrefhttp://www.ams.org/mathscinet-getitem?mr=1621573[MR1621573], from: "Surveys in differential geometry V: Differential geometry inspired by string theory" (editor S T Yau), Surv. Differ. Geom. 5, Int. Press (1999) 405 MR1772275
24 E Looijenga, On the tautological ring of $\mathscr{M}_g$, Invent. Math. 121 (1995) 411 MR1346214
25 A Losev, Y Manin, New moduli spaces of pointed curves and pencils of flat connections, Michigan Math. J. 48 (2000) 443 MR1786500
26 C Manolache, Virtual push-forwards arXiv:1010.2704
27 A Marian, D Oprea, Virtual intersections on the Quot scheme and Vafa–Intriligator formulas, Duke Math. J. 136 (2007) 81 MR2271296
28 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory, I, Compos. Math. 142 (2006) 1263 MR2264664
29 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory, II, Compos. Math. 142 (2006) 1286 MR2264665
30 C Okonek, M Schneider, H Spindler, Vector bundles on complex projective spaces, Progress in Math. 3, Birkhäuser (1980) MR561910
31 R Pandharipande, The kappa ring of the moduli space of curves of compact type I arXiv:0906.2657
32 R Pandharipande, The kappa ring of the moduli space of curves of compact type II arXiv:0906:2658
33 R Pandharipande, A compactification over $\wwbar {M}_g$ of the universal moduli space of slope-semistable vector bundles, J. Amer. Math. Soc. 9 (1996) 425 MR1308406
34 R Pandharipande, Hodge integrals and degenerate contributions, Comm. Math. Phys. 208 (1999) 489 MR1729095
35 R Pandharipande, A Pixton, Relations in the tautological ring arXiv:1101.2236
36 R Pandharipande, R P Thomas, Curve counting via stable pairs in the derived category, Invent. Math. 178 (2009) 407 MR2545686
37 R Pandharipande, A Zinger, Enumerative geometry of Calabi–Yau $5$–folds, from: "New developments in algebraic geometry, integrable systems and mirror symmetry (RIMS, Kyoto, 2008)" (editors M H Saito, S Hosono, K Yoshioka), Adv. Stud. Pure Math. 59, Math. Soc. Japan (2010) 239 MR2683212
38 M Popa, M Roth, Stable maps and Quot schemes, Invent. Math. 152 (2003) 625 MR1988296
39 C H Taubes, $\mathrm{GR}=\mathrm{SW}$: counting curves and connections, J. Differential Geom. 52 (1999) 453 MR1761081
40 R P Thomas, A holomorphic Casson invariant for Calabi–Yau $3$–folds, and bundles on $K3$ fibrations, J. Differential Geom. 54 (2000) 367 MR1818182
41 J F Thomsen, Irreducibility of $\wwbar{M}_{0,n}(G/P,\beta)$, Internat. J. Math. 9 (1998) 367 MR1625369
42 Y Toda, Moduli spaces of stable quotients and the wall-crossing phenomena, to appear in Compos. Math. arXiv:1005.3743
43 R Vakil, A Zinger, A desingularization of the main component of the moduli space of genus-one stable maps into $\mathbb P^n$, Geom. Topol. 12 (2008) 1 MR2377245
44 A Zinger, The reduced genus $1$ Gromov–Witten invariants of Calabi–Yau hypersurfaces, J. Amer. Math. Soc. 22 (2009) 691 MR2505298